T Nation

TRT - Shrinkage Question

This is fairly embarrassing, but I know several of you have already been through this and can give your honest opinions! I have been on TRT(Test Cyp) for approx. 9 months now. I am very happy with results so far, total test has tripled and free has doubled, and I have felt better since week two. My Doc is good about bloodwork and says it will be at least a year to dial it in.

My only issue is with testicular shrinkage, and how far they have drawn up. If this is the only drawback, I can take it, but my wife is wondering where they went, sometimes they are impossible to find! Am I just being petty, or should I look into taking something to help “the boys” fall back to their original home?
Thanks for your opinions in advance.

HCG is the “miracle” drug for shrinkage issues. I also wonder if your ejaculate volume is down as well?

As long as they don’t ache 24/7 and sex is still good, does their size really matter to your wife? I meant you…

What would it mean if there were a dull ache and ejaculate volume were down? Is that an E2 issue?

Thanks

muttley,

If your boys ache, and your ejaculate volume is down, your HPTA may not be producing enough FSH and LH to keep them fully “operational”. I don’t know if your on TRT/HRT as you didn’t mention it here.

It is POSSIBLE, and I say possible, your E2 levels have gotten high enough to suppress your T production, and after a long enough period of time has passed it could bring about dry, achy testes…

Thanks KNB.

I’m not on TRT/HRT. I did get the b/w done.
Here’s my thread on the subject.
http://www.T-Nation.com/tmagnum/readTopic.do?id=2224485

I did start Adex at 4 drops EOD about a month ago and recently raised it to 8 drops EOD. I feel a little better, but I don’t think I’m quite “there” yet. Libido has increased somewhat, but the dull ache is there. It wasn’t there a month ago. Don’t know what to think about that.

FFB,

Didn’t mean to hijack your thread, but it was related.